# SDR SWAA2021021542060

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242CF AFT CORNERS HAVE DAMAGE. MARKED / DUE TO EXTENT OF DAMAGE; FABRICATED NEW PASSENGER CABIN FLOOR PANEL 242CF USING BMS 4-23 TY2 LOT# 1443771-1; INSTALLED INSERTS USING BMS 5-107 LOT# AK0HP5746K AND PART MARKED IAW SRM 53-00-50-2R-0 PARA 1A(NOTE) AND DWG 144A5810-6. 57066U 1/15/21
